Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 16, NWS St. Louis, MO

June 2, 2019Lincoln County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 2, 2019, 4:41 PM CDT for Lincoln County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2019, 4:41 PM CDT (21:41 UTC)
Expired
Jun 2, 2019, 10:45 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

749 
WGUS53 KLSX 022141
FFWLSX
MOC113-030345-
/O.NEW.KLSX.FF.W.0016.190602T2141Z-190603T0345Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
441 PM CDT Sun Jun 2 2019

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  A Levee Failure in...
  East central Lincoln County in east central Missouri...

* Until 1045 PM CDT Sunday.

* At 439 PM CDT, Lincoln County emergency manager reported a levee 
  failure on the Pin Oak Levee on the Mississippi River at Winfield, 
  causing flash flooding of immediately surrounding areas.

* Locations impacted include...
  Winfield and Foley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 3905 9071 3900 9068 3894 9066 3893 9069
      3892 9069 3892 9071 3891 9072 3892 9073
      3892 9074 3893 9072 3893 9074 3909 9075
      3909 9068

$$

Byrd

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 4:16 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 2, 4:16 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
416 PM CDT Sun Jun 2 2019

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 335 PM CDT Sun Jun 2 2019

A surface high pressure center was bringing spectacular early
summer weather conditions to the LSX CWA this afternoon. Enjoy!

Overnight lows will drop into the 50s across the region, and low
spots might even dip into the upper 40s. The large temperature
difference between the warm river waters and the cooler air may
result in river fog after midnight.

Dry weather and below-normal temperatures are expected to
continue through Monday afternoon across most of the area due to
the influence of the surface high. The exception may be on Monday
across central MO where proximity to a sharpening baroclinic zone
could result in isolated SHRA/TSRA during the late afternoon
hours.

Kanofsky

.LONG TERM...  (Monday Night through Next Sunday)
Issued at 335 PM CDT Sun Jun 2 2019

The surface high will shift into the Ohio Valley on Monday night
as part of a broader pattern shift in which an upper ridge axis
also shifts eastward. The resulting upper air pattern will place
the LSX CWA on the western side of the upper ridge axis-- in
other words, in weakly southwest flow aloft. Model solutions
depict an ill-defined upper low over the southwestern CONUS which
moves very slowly eastward with time, occasionally ejecting PV
anomalies northeastward into the central CONUS as it progresses.
This will bring another period of active weather to the region
with several periods of SHRA/TSRA expected during the week.

One of these PV anomalies will lift through the region on Tuesday.
Increasing instability, high PW values (around 1.6"), H7-H5 lapse
rates of 6.5 to 7 deg C/km, and around 20-30 kts of 0-6 km shear
suggest that some strong to severe storms are possible. However,
the severe weather threat for Tue/Tue night will likely depend on
the upstream convective evolution and on mesoscale effects which
have low predictability this far in advance.

It probably won't rain constantly, but it looks like a wet
pattern with a reasonably good chance of SHRA/TSRA on most days
until the aforementioned upper low has shifted eastward. One
element of uncertainty with the forecast is that this almost looks
like a high-over-low blocking pattern, which means that it might
take longer for the upper low to move eastward. This would prolong
the wet pattern.

Kanofsky

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1217 PM CDT Sun Jun 2 2019

VFR conditions will prevail at all terminals except for KSUS (and
possibly KCPS) where light river fog is possible after 03/06z due
to the large temperature differences between the warm river waters
and the cooler air at night. Scattered diurnal cumulus will
dissipate after sunset. Initially northwesterly to northeasterly
winds will become light/variable overnight, then become southerly
to southeasterly after 03/12z.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 2, 4:25 PM CDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
425 PM CDT Sun Jun 2 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031215-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
425 PM CDT Sun Jun 2 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Major river flooding is ongoing along parts of the Missouri,
Mississippi, Illinois, and Osage Rivers.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms for portions of the area each day
from Monday night through Saturday. Some of the storms on Tuesday
afternoon and evening may be severe.

Major river flooding continues along parts of the Missouri,
Mississippi, Illinois, and Osage Rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Kanofsky

In the hours before

Local storm report, Jun 2, 10:43 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     TSTM WND DMG     2 E SULLIVAN            38.22N 91.13W
06/01/2019                   FRANKLIN           MO   911 CALL CENTER

            TREE DOWN ACROSS ROAD.

&&

MRM
Local storm report, Jun 2, 10:44 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 AM CDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TSTM WND DMG     2 E SULLIVAN            38.22N 91.13W
06/01/2019                   FRANKLIN           MO   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            E SULLIVAN. TREE DOWN ACROSS ROAD.

&&

MRM
Local storm report, Jun 2, 10:47 AM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 AM CDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     TSTM WND DMG     2 S NOSER MILL          38.36N 91.19W
06/01/2019                   FRANKLIN           MO   911 CALL CENTER

            TREE DOWN ACROSS ROAD.

&&

MRM
Local storm report, Jun 2, 11:53 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 AM CDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             1 SW GLENDALE           38.59N 90.39W
06/01/2019  E1.00 INCH       ST. LOUIS          MO   PUBLIC

            FACEBOOK REPORT. TIME ESTIMATED FROM RADAR.

0358 PM     HAIL             MONTICELLO              40.12N 91.71W
06/01/2019  M0.70 INCH       LEWIS              MO   LAW ENFORCEMENT

0412 PM     HAIL             MEYER                   40.15N 91.49W
06/01/2019  M1.00 INCH       ADAMS              IL   EMERGENCY MNGR

0414 PM     HAIL             3 W CANTON              40.13N 91.59W
06/01/2019  E1.00 INCH       LEWIS              MO   PUBLIC

            TIME AND LOCATION ESTIMATED FROM RADAR.

0419 PM     HAIL             CANTON                  40.14N 91.52W
06/01/2019  E0.25 INCH       LEWIS              MO   LAW ENFORCEMENT

0421 PM     HAIL             LA GRANGE               40.04N 91.50W
06/01/2019  E0.70 INCH       LEWIS              MO   LAW ENFORCEMENT

0424 PM     HAIL             LA GRANGE               40.04N 91.50W
06/01/2019  M1.50 INCH       LEWIS              MO   LAW ENFORCEMENT

0430 PM     HAIL             2 N LA GRANGE           40.08N 91.50W
06/01/2019  E1.25 INCH       LEWIS              MO   LAW ENFORCEMENT

0432 PM     HAIL             LA GRANGE               40.04N 91.50W
06/01/2019  M1.25 INCH       LEWIS              MO   FIRE DEPT/RESCUE

            QUARTER TO HALF DOLLAR SIZE HAIL, HAS BEEN
            HAILING FOR AT LEAST 5 MINUTES.

0432 PM     HAIL             LA GRANGE               40.04N 91.50W
06/01/2019  E1.75 INCH       LEWIS              MO   PUBLIC

            OVAL SHAPED HAIL.

0458 PM     HAIL             BURTON                  39.90N 91.25W
06/01/2019  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

0518 PM     HAIL             4 WSW SHELBYVILLE       39.78N 92.11W
06/01/2019  E0.70 INCH       SHELBY             MO   PUBLIC

            LOTS OF DIME SIZED HAIL REPORTED SOUTHWEST
            OF SHELBYVILLE. VIA WGEM.

0519 PM     HAIL             HULL                    39.71N 91.20W
06/01/2019  M1.00 INCH       PIKE               IL   TRAINED SPOTTER

0520 PM     HAIL             PLAINVILLE              39.79N 91.18W
06/01/2019  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

0521 PM     TSTM WND GST     HULL                    39.71N 91.21W
06/01/2019  E40 MPH          PIKE               IL   TRAINED SPOTTER

0536 PM     HAIL             SHELBINA                39.69N 92.04W
06/01/2019  E0.75 INCH       SHELBY             MO   FIRE DEPT/RESCUE

0548 PM     HAIL             4 SW SPAULDING          39.57N 91.58W
06/01/2019  E1.00 INCH       RALLS              MO   PUBLIC

0557 PM     HAIL             5 E SHELBINA            39.69N 91.95W
06/01/2019  E1.00 INCH       SHELBY             MO   FIRE DEPT/RESCUE

            SHELBINA FIRE REPORTS A LOT OF QUARTER SIZED
            HAIL 5 MILES EAST OF SHELBINA. MANY PEOPLE
            ON THE ROAD HAVE PULLED OVER TO WAIT IT OUT.

0612 PM     HAIL             PLEASANT HILL           39.45N 90.87W
06/01/2019  E1.00 INCH       PIKE               IL   PUBLIC

            FACEBOOK REPORT. TIME ESTIMATED FROM RADAR.

0612 PM     HAIL             IRON MOUNTAIN           37.70N 90.64W
06/01/2019  M1.00 INCH       ST. FRANCOIS       MO   PUBLIC

            FACEBOOK REPORT. TIME ESTIMATED FROM RADAR.

0621 PM     HAIL             PLEASANT HILL           39.45N 90.87W
06/01/2019  E0.70 INCH       PIKE               IL   911 CALL CENTER

            CORRECTS PREVIOUS HAIL REPORT FROM PLEASANT
            HILL. TIME ESTIMATED FROM RADAR.

0630 PM     HAIL             3 NE FLORIDA            39.52N 91.75W
06/01/2019  E0.75 INCH       MONROE             MO   PUBLIC

            VIA FACEBOOK. AT INDIAN CREEK CAMPGROUND.

0630 PM     HAIL             4 NW PAYSON             39.86N 91.30W
06/01/2019  E1.00 INCH       ADAMS              IL   PUBLIC

            DELAYED REPORT. PHOTO POSTED TO SOCIAL
            MEDIA. HAIL APPEARS TO BE BETWEEN 1 AND 1.25
            INCHES IN DIAMETER. HAIL FELL BETWEEN QUINCY
            AND PAYSON ON HWY 96.

0638 PM     TSTM WND DMG     1 E PAYNESVILLE         39.26N 90.88W
06/01/2019                   PIKE               MO   PUBLIC

            TIME ESTIMATED FROM RADAR. TREE DOWN ON
            MOBILE HOME.

0648 PM     TSTM WND DMG     ELSBERRY                39.17N 90.79W
06/01/2019                   LINCOLN            MO   PUBLIC

            LARGE TREE SNAPPED THAT CAME DOWN ON A
            HOUSE. TWITTER REPORT. TIME ESTIMATED FROM
            RADAR.

0652 PM     TSTM WND DMG     ELSBERRY                39.17N 90.79W
06/01/2019                   LINCOLN            MO   PUBLIC

            12 INCH DIAMETER BRANCHES DOWN, A FEW TREES
            LARGER THAN 12 INCHES IN DIAMETER DOWN OR
            UPROOTED.

0654 PM     TSTM WND DMG     HARDIN                  39.16N 90.62W
06/01/2019                   CALHOUN            IL   PUBLIC

            10-12 INCH DIAMETER TREE SNAPPED. FACEBOOK
            REPORT. TIME ESTIMATED FROM RADAR.

0659 PM     TSTM WND DMG     SILEX                   39.13N 91.06W
06/01/2019                   LINCOLN            MO   PUBLIC

            6-8 INCH DIAMETER TREE LIMBS SNAPPED.
            FACEBOOK REPORT. TIME ESTIMATED FROM RADAR.

0703 PM     HAIL             ELSBERRY                39.17N 90.79W
06/01/2019  M0.70 INCH       LINCOLN            MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS DIME SIZE HAIL AND
            WINDS SUFFICIENT TO SNAP 1 INCH DIAMETER
            TREE LIMBS.

0704 PM     HAIL             FOLEY                   39.05N 90.74W
06/01/2019  E0.70 INCH       LINCOLN            MO   TRAINED SPOTTER

            ALSO, SMALL HALF INCH TREE LIMBS BLOWN DOWN.

0708 PM     TSTM WND DMG     WINFIELD                39.00N 90.74W
06/01/2019                   LINCOLN            MO   LAW ENFORCEMENT

            LARGE TREE SNAPPED. TIME ESTIMATED FROM
            RADAR.

0715 PM     HAIL             SILEX                   39.13N 91.06W
06/01/2019  E0.75 INCH       LINCOLN            MO   PUBLIC

0715 PM     TSTM WND DMG     WINFIELD                39.00N 90.74W
06/01/2019                   LINCOLN            MO   PUBLIC

            SMALL TREE SPLIT DOWN THE MIDDLE,
            APPROXIMATELY 8 INCHES IN DIAMETER.

0722 PM     TSTM WND DMG     6 NNW FARBER            39.35N 91.61W
06/01/2019                   RALLS              MO   LAW ENFORCEMENT

            LARGE TREE BLOWN DOWN ONTO HIGHWAY 154 JUST
            EAST OF INTERSECTION WITH IDAHO ROAD.

0725 PM     HAIL             WINFIELD                39.00N 90.74W
06/01/2019  E0.88 INCH       LINCOLN            MO   PUBLIC

0731 PM     TSTM WND GST     TROY                    38.98N 90.98W
06/01/2019  E50 MPH          LINCOLN            MO   NWS EMPLOYEE

0732 PM     HAIL             2 ENE TROY              38.99N 90.95W
06/01/2019  E0.25 INCH       LINCOLN            MO   PUBLIC

0732 PM     TSTM WND DMG     2 ENE TROY              38.99N 90.95W
06/01/2019                   LINCOLN            MO   TRAINED SPOTTER

            SHUTTER BLOWN OFF OF A WINDOW ON A HOUSE.

0733 PM     HAIL             TROY                    38.98N 90.98W
06/01/2019  E0.88 INCH       LINCOLN            MO   NWS EMPLOYEE

            CORRECTS PREVIOUS HAIL REPORT FROM TROY.

0736 PM     HAIL             MOSCOW MILLS            38.95N 90.92W
06/01/2019  E0.25 INCH       LINCOLN            MO   TRAINED SPOTTER

0740 PM     TSTM WND DMG     1 NW HARVESTER          38.76N 90.59W
06/01/2019                   ST. CHARLES        MO   EMERGENCY MNGR

            TREE LIMBS BLOWN DOWN ONTO MCCLAY ROAD.

0743 PM     HAIL             5 WSW HALLSVILLE        39.08N 92.30W
06/01/2019  M0.75 INCH       BOONE              MO   TRAINED SPOTTER

0745 PM     TSTM WND DMG     1 N WELDON SPRING       38.73N 90.65W
06/01/2019                   ST. CHARLES        MO   PUBLIC

            TIME ESTIMATED FROM RADAR. 12 INCH DIAMETER
            TREE DOWN.

0749 PM     HAIL             SAINT CHARLES           38.79N 90.52W
06/01/2019  E0.25 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0750 PM     TSTM WND DMG     2 SW COTTLEVILLE        38.74N 90.68W
06/01/2019                   ST. CHARLES        MO   PUBLIC

            TREE SNAPPED WITH NUMEROUS POWER OUTAGES IN
            THE AREA. FACEBOOK REPORT. TIME ESTIMATED
            FROM RADAR.

0752 PM     TSTM WND DMG     1 ESE SAINT PETERS      38.77N 90.59W
06/01/2019                   ST. CHARLES        MO   PUBLIC

            8 INCH DIAMETER MAPLE TREE SNAPPED. FACEBOOK
            REPORT. TIME ESTIMATED FROM RADAR.

0756 PM     HAIL             SAINT PETERS            38.78N 90.61W
06/01/2019  E0.25 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0758 PM     HAIL             3 NNE MURRY             39.08N 92.15W
06/01/2019  E0.70 INCH       BOONE              MO   TRAINED SPOTTER

0758 PM     HAIL             2 SSW BRIDGETON         38.74N 90.44W
06/01/2019  M1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            NEAR THE INTERSECTION OF MCKELVEY AND CREVE
            COEUR MILL ROAD.

0800 PM     TSTM WND DMG     PORTAGE DES SIOUX       38.93N 90.34W
06/01/2019                   ST. CHARLES        MO   EMERGENCY MNGR

            EXTENSIVE DAMAGE REPORTED IN THE PORTAGE DES
            SIOUX AREA.

0801 PM     HAIL             HAZELWOOD               38.78N 90.36W
06/01/2019  E0.25 INCH       ST. LOUIS          MO   AMATEUR RADIO

0801 PM     TSTM WND DMG     HAZELWOOD               38.78N 90.37W
06/01/2019                   ST. LOUIS          MO   AMATEUR RADIO

            SEVERAL LARGE TREE LIMBS BLOWN DOWN NEAR THE
            INTERSECTION OF I-270 AND LINDBERGH BLVD.

0803 PM     TSTM WND DMG     3 E CHESTERFIELD        38.65N 90.53W
06/01/2019                   ST. LOUIS          MO   PUBLIC

            MEDIUM SIZED TREE SNAPPED. TWITTER REPORT.
            TIME ESTIMATED FROM RADAR.

0803 PM     HAIL             1 WNW FLORISSANT        38.80N 90.33W
06/01/2019  M1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0804 PM     TSTM WND DMG     1 WNW FLORISSANT        38.80N 90.33W
06/01/2019                   ST. LOUIS          MO   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS DOWN AROUND THE
            NEIGHBORHOOD.

0811 PM     HAIL             CREVE COEUR             38.66N 90.44W
06/01/2019  E0.25 INCH       ST. LOUIS          MO   PUBLIC

0815 PM     HAIL             WENTZVILLE              38.81N 90.86W
06/01/2019  E0.25 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            SPOTTER REPORTS A LOT OF PEA SIZE HAIL IN
            WENTZVILLE. ENOUGH TO COVER THE DECK.

0818 PM     HAIL             WENTZVILLE              38.81N 90.86W
06/01/2019  E1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0820 PM     HAIL             UNIVERSITY CITY         38.67N 90.33W
06/01/2019  E0.70 INCH       ST. LOUIS          MO   PUBLIC

0821 PM     HAIL             BRENTWOOD               38.62N 90.35W
06/01/2019  E0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0822 PM     TSTM WND DMG     GRANITE CITY            38.72N 90.13W
06/01/2019                   MADISON            IL   PUBLIC

            LARGE TREE LIMB SNAPPED. FACEBOOK REPORT.
            TIME ESTIMATED FROM RADAR.

0822 PM     TSTM WND GST     1 NNE LAKE SAINT LOUIS  38.80N 90.77W
06/01/2019  E60 MPH          ST. CHARLES        MO   TRAINED SPOTTER

            PEA SIZED HAIL ALONG WITH THE 60 MPH GUST
            ESTIMATE.

0823 PM     HAIL             WEBSTER GROVES          38.59N 90.35W
06/01/2019  E0.70 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL IN WEBSTER GROVES.

0825 PM     HAIL             2 W SAINT LOUIS         38.64N 90.29W
06/01/2019  E0.70 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

            DIME SIZE HAIL IN FOREST PARK.

0826 PM     HAIL             LAKE SAINT LOUIS        38.79N 90.78W
06/01/2019  M0.88 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0826 PM     HAIL             WENTZVILLE              38.81N 90.86W
06/01/2019  E0.70 INCH       ST. CHARLES        MO   PUBLIC

            MULTIPLE REPORTS OF PEA TO DIME SIZE HAIL IN
            WENTZVILLE.

0827 PM     HAIL             GRANITE CITY            38.71N 90.13W
06/01/2019  E0.25 INCH       MADISON            IL   PUBLIC

0828 PM     TSTM WND GST     GRANITE CITY            38.72N 90.13W
06/01/2019  E50 MPH          MADISON            IL   TRAINED SPOTTER

0830 PM     HAIL             LAKE SAINT LOUIS        38.79N 90.78W
06/01/2019  M0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0830 PM     HAIL             AFFTON                  38.55N 90.33W
06/01/2019  M1.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0830 PM     TSTM WND DMG     1 S LEMAY               38.51N 90.28W
06/01/2019                   ST. LOUIS          MO   PUBLIC

            NUMEROUS TREE LIMBS DOWN IN JEFFERSON
            BARRACKS PARK. TWITTER REPORT. TIME
            ESTIMATED FROM RADAR.

0830 PM     HAIL             DARDENNE PRAIRIE        38.76N 90.73W
06/01/2019  E1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0838 PM     HAIL             LEMAY                   38.53N 90.28W
06/01/2019  M1.00 INCH       ST. LOUIS          MO   BROADCAST MEDIA

0840 PM     HAIL             2 WSW WELDON SPRING     38.70N 90.68W
06/01/2019  E0.88 INCH       ST. CHARLES        MO   OFFICIAL NWS OBS

0844 PM     TSTM WND GST     2 ESE COLUMBIA          38.44N 90.19W
06/01/2019  E50 MPH          MONROE             IL   BROADCAST MEDIA

0844 PM     HAIL             DUPO                    38.52N 90.21W
06/01/2019  E1.00 INCH       ST. CLAIR          IL   EMERGENCY MNGR

            ST. CLAIR IL EM REPORTS QUARTER HAIL IN
            DUPO.

0846 PM     NON-TSTM WND DMG 3 N FLORISSANT          38.84N 90.32W
06/01/2019                   ST. LOUIS          MO   PUBLIC

            REPORT RELAYED BY BROADCAST MEDIA. LOCATION
            APPROXIMATE. TIME UNKNOWN. LARGE TREE
            UPROOTED NEAR NEW HALL`S FERRY AND
            SHACKELFORD IN NORTHERN FLORISSANT.

0846 PM     HAIL             1 NW CHESTERFIELD       38.67N 90.59W
06/01/2019  E1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0906 PM     TSTM WND DMG     LEBANON                 38.60N 89.82W
06/01/2019                   ST. CLAIR          IL   PUBLIC

            TREE DOWN ON POWER LINES.

0919 PM     TSTM WND DMG     JEFFERSON CITY          38.57N 92.19W
06/01/2019                   COLE               MO   PUBLIC

            MEDIUM SIZED TREE SNAPPED. FACEBOOK REPORT.
            TIME ESTIMATED FROM RADAR.

1014 PM     TSTM WND DMG     2 E SULLIVAN            38.22N 91.13W
06/01/2019                   FRANKLIN           MO   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            E SULLIVAN. TREE DOWN ACROSS ROAD.

1015 PM     HAIL             5 W UNION               38.45N 91.10W
06/01/2019  M0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

1020 PM     HAIL             BLOOMSDALE              38.02N 90.22W
06/01/2019  E0.70 INCH       STE. GENEVIEVE     MO   TRAINED SPOTTER

1038 PM     TSTM WND DMG     2 NE IRON MOUNTAIN      37.71N 90.62W
06/01/2019                   ST. FRANCOIS       MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN. TIME ESTIMATED FROM
            RADAR.

1041 PM     TSTM WND DMG     2 S NOSER MILL          38.36N 91.19W
06/01/2019                   FRANKLIN           MO   911 CALL CENTER

            TREE DOWN ACROSS ROAD.

1100 PM     HEAVY RAIN       3 ESE MARYLAND HEIGHTS  38.70N 90.44W
06/01/2019  M1.43 INCH       ST. LOUIS          MO   BROADCAST MEDIA

            FROM FOX 2.

1120 PM     HEAVY RAIN       SHREWSBURY              38.58N 90.33W
06/01/2019  M1.20 INCH       ST. LOUIS          MO   TRAINED SPOTTER

1125 PM     HAIL             DESLOGE                 37.87N 90.53W
06/01/2019  M0.25 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

1138 PM     TSTM WND DMG     1 ESE IRON MOUNTAIN     37.69N 90.62W
06/01/2019                   ST. FRANCOIS       MO   FIRE DEPT/RESCUE

            DELAYED REPORT: BISMARK FIRE DEPT REPORTED
            THAT SEVERAL TREES WERE DOWN IN THE IRON
            MOUNTAIN LAKE SUBDIVISION, EXTENDING FROM
            THE NORTHWEST SIDE NEAR MALLARD AND 2ND
            PLACE TO THE EAST OF THE LAKE. SOME OF THE
            TREES WERE LARGE TREES. POWER LINES WERE
            DOWN WITH FEW POWER POLES BROKEN ON THE EAST
            SIDE OF THE SUBDIVISION. ONE RESIDENT
            REPORTED A RABBIT COUP WAS BROKEN FREE OF
            ITS ANCHORING AND THROWN ACROSS THE
            RESIDENCE. TIME WAS ESTIMATED BY RADAR.

1147 PM     TSTM WND GST     FARMINGTON              37.78N 90.43W
06/01/2019  E50 MPH          ST. FRANCOIS       MO   FIRE DEPT/RESCUE

            40-50MPH ESTIMATED WIND GUSTS CAUSED SOME
            DAMAGE TO VENDOR TENTS IN DOWNTOWN
            FARMINGTON.

0235 AM     HEAVY RAIN       2 ESE CLAYTON           38.63N 90.29W
06/02/2019  M1.00 INCH       ST. LOUIS CITY     MO   PUBLIC

            PUBLIC REPORT CALLED IN FROM NEAR HWY 40 AND
            TAMM AVE AND INCLUDES TOTAL PRECIPITATION
            FROM THIS EVENINGS STORMS.

&&
Local storm report, Jun 2, 3:43 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     TROY                    38.98N 90.97W
06/01/2019                   LINCOLN            MO   PUBLIC

            LARGE TREE BLOWN OVER IN AVERY FAMILY PARK.
            VIA FACEBOOK POST/PICTURE.

&&

MAB
Local storm report, Jun 2, 3:47 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     1 NE SAINT CLAIR        38.36N 90.96W
06/01/2019                   FRANKLIN           MO   PUBLIC

            TREE BLOWN DOWN ONTO ROUTE TT IN ST. CLAIR
            WHICH TOOK DOWN A COUPLE OF POWER LINES AS
            WELL. VIA FACEBOOK POST.

&&

MAB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:12 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis63 min
Jun 1, 7:23 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls52 min
Jun 1, 7:41 PM CDTAreal Flood AdvisoryLSXLincoln, Pike3 hr
Jun 1, 8:10 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis65 min
Jun 1, 10:12 PM CDTSpecial Weather StatementLSXSaint Louis, City of Saint Louis48 min
Jun 1, 10:13 PM CDTAreal Flood AdvisoryLSXSaint Charles6 hr
Jun 1, 10:24 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Jefferson, Washington37 min
Jun 1, 11:37 PM CDTSpecial Weather StatementLSXIron, Madison, Saint Francois38 min
Jun 2, 12:13 AM CDTSpecial Weather StatementLSXMadison32 min
Jun 2, 12:51 AM CDTFlash Flood WarningLSXLincoln6 hr
Jun 2, 6:44 AM CDTAreal Flood WarningLSXLincoln12 hr

Nearby

Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.